2 doctors weighed in:

How can I reverse the side effects of long usage of cortisone ointment on face? Scrub it?

2 doctors weighed in
Dr. Peter Kurzweil
Internal Medicine
1 doctor agrees

In brief: Do not scrub it

See a plastic dermatologist or plastics specialist, and never use it again on or near face.
See prior answers about this topic. A caution and comment about the fact that you mentioned an ointment. How potent a topical steroid is has an enormous amount to do with if it's in cream form (milder) or ointment form (much more potent); if use occlusive dressing over it, then ten times more potent.

In brief: Do not scrub it

See a plastic dermatologist or plastics specialist, and never use it again on or near face.
See prior answers about this topic. A caution and comment about the fact that you mentioned an ointment. How potent a topical steroid is has an enormous amount to do with if it's in cream form (milder) or ointment form (much more potent); if use occlusive dressing over it, then ten times more potent.
Dr. Peter Kurzweil
Dr. Peter Kurzweil
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors